Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 821907, 13 pages
http://dx.doi.org/10.1155/2012/821907
Research Article

-Stable Derivative-Free Error-Corrected Trapezoidal Rule for Burgers' Equation with Inconsistent Initial and Boundary Conditions

Department of Mathematics, BITS Pilani, Rajasthan, Pilani 333031, India

Received 25 March 2012; Revised 19 August 2012; Accepted 21 August 2012

Academic Editor: Theodore E. Simos

Copyright © 2012 Lajja Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Rakshit and P. Kumar, Derivative free correction in trapezoidal rule [M.S. thesis], IIT Kharagpur, 2007.
  2. J. Crank and P. Nicolson, “A practical method for numerical evaluation of solutions of partial differential equations of the heat-conduction type,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 43, no. 1, pp. 50–67, 1947. View at Google Scholar · View at Zentralblatt MATH
  3. R. D. Richtmyer and K. W. Morton, Difference Methods for Initial-Value Problems, Interscience Tracts in Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 2nd edition, 1967.
  4. J. D. Lawson and J. L. Morris, “The extrapolation of first order methods for parabolic partial differential equations I,” SIAM Journal on Numerical Analysis, vol. 15, no. 6, pp. 1212–1224, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. M. Chawla, M. A. Al-Zanaidi, and D. J. Evans, “Generalized trapezoidal formulas for parabolic equations,” International Journal of Computer Mathematics, vol. 70, no. 3, pp. 429–443, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. M. Chawla, M. A. Al-Zanaidi, and M. S. Al-Sahhar, “Stabilized fourth order extended methods for the numerical solution of ODEs,” International Journal of Computer Mathematics, vol. 52, pp. 99–107, 1994. View at Google Scholar
  7. M. M. Chawla and D. J. Evans, “A new L-stable Simpson-type rule for the diffusion equation,” International Journal of Computer Mathematics, vol. 82, no. 5, pp. 601–607, 2005. View at Publisher · View at Google Scholar
  8. K. Pandey, L. Verma, and A. K. Verma, “L-stable Simpson's 3/8 rule and Burgers' equation,” Applied Mathematics and Computation, vol. 218, no. 4, pp. 1342–1352, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. M. Chawla, M. A. Al-Zanaidi, and D. J. Evans, “A class of generalized trapezoidal formulas for the numerical integration of y=f(x,y),” International Journal of Computer Mathematics, vol. 62, no. 1-2, pp. 131–142, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Hopf, “The partial differential equation ut+uux=μuxx,” Communications on Pure and Applied Mathematics, vol. 3, pp. 201–230, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. D. Cole, “On a quasi-linear parabolic equation occurring in aerodynamics,” Quarterly of Applied Mathematics, vol. 9, pp. 225–236, 1951. View at Google Scholar